# SDR SWAA2022090632777

- Difficulty date: July 22, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N493WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32477
- Aircraft time: 58,674 hours, 34,928 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK OUTBOARD TRAILING EDGE LOC ORSS 272 AT LT WING 2022-409831 / [01] REPLACED ANGLE LOC. OUTBOARD TRAILING EDGE ORSS 272 AT LT WING A.W SRM B737-700 51-40-02 AND DRAWING #115A2930 REV. - DUE TO NOT FOUND ALLOWABLE DAMAGE B737-700 SRM 57-51-02. TOOK MEASURES OF CRACK IS L=0.650? TOOL USED CALIPER P/N:500-196-30 S/N:A21033429; DUE DATE : 02-NOV-22.;[02] TASK CARD COMPLETED
